# SDR C2XA11TY156

- Difficulty date: October 12, 2011
- Submitted: October 13, 2011
- Operation: Air carrier
- Aircraft: N13124
- Make and model: Emb EMB-145XR
- Aircraft serial: 145689
- Aircraft time: 13,531 hours, 24,548 cycles
- Engine: Rroyce AE3007A1E
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1E
- Part serial: CAE312329
- Condition: Malfunctioned
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: K

## Discrepancy

TYS  A/C WAS EN ROUTE FROM EWR TO TYS WHEN SMOKE AND FUMES WERE SEEN IN THE CABIN AND THE LAV SMOKE DETECTOR ALARM WENT OFF.  A/C RETURN TO EWR AND MAINTENANCE TROUBLESHOT THE SMOKE TO THE NR 2 ENGINE.  A/C WAS FERRIED TO TYS WHERE THE NR 2 ENGINE WAS CHANGED AND OPS CHECK GOOD AFTER TASKCARD 21-20-00-100-805-A WAS COMPLIED WITH.  A/C WAS RELEASED TO SERVICE.  ALL WORK WAS COMPLIED WITH IAW 145XR AMM 7100-00-00.  LEAK CHECKS GOOD.
